Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Bass numbers of local cohomology modules


Authors: Craig L. Huneke and Rodney Y. Sharp
Journal: Trans. Amer. Math. Soc. 339 (1993), 765-779
MSC: Primary 13D45
MathSciNet review: 1124167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a regular local ring of positive characteristic. This paper is concerned with the local cohomology modules of $ A$ itself, but with respect to an arbitrary ideal of $ A$. The results include that all the Bass numbers of all such local cohomology modules are finite, that each such local cohomology module has finite set of associated prime ideals, and that, whenever such a local cohomology module is Artinian, then it must be injective. (This last result had been proved earlier by Hartshorne and Speiser under the additional assumptions that $ A$ is complete and contains its residue field which is perfect.) The paper ends with some low-dimensional evidence related to questions about whether the analogous statements for regular local rings of characteristic 0 are true.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13D45

Retrieve articles in all journals with MSC: 13D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1124167-6
PII: S 0002-9947(1993)1124167-6
Keywords: Regular local ring, characteristic $ p$, Frobenius homomorphism, local cohomology module, Bass number, associated prime ideal, Artinian module, injective module
Article copyright: © Copyright 1993 American Mathematical Society